# SDR COEA2022020104819

- Difficulty date: January 4, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 32,749 hours, 32,444 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: S5337128320002
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232464 NR 200017  HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE FRAME 14 STRINGER 6L UPPER CORNER STRUCTURE FOR CARGO DOOR CUTOUT HAS A CRACK. CORRECTIVE ACTION: REPLACED FWD CARGO DOOR FWD ANGLE PER ATR72 SRM 533780-14-A01.
